MAUDE Adverse Event Report: DEPUY-SYNTHES SPINE ONE LEVEL PLATE, 28MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

DEPUY-SYNTHES SPINE ONE LEVEL PLATE, 28MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 186801028
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4), lot unknown.A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device is implanted.
 
Event or Problem Description
Sales rep called to report the cam did not torque.Continued to spin.Surgeon left plate implanted.Per complaint form: all screws were placed when locking cam did not torque.Surgeon rotated it over screw and left the implant.

Brand Name
ONE LEVEL PLATE, 28MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
DEPUY-SYNTHES SPINE
325 paramount drive
raynham MA 02767
MDR Report Key6827983
Report Number1526439-2017-10721
Device Sequence Number1196983
Product Code KWQ
UDI-Device Identifier10705034133621
UDI-Public(01)10705034133621
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number186801028
Device Catalogue Number186801028
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2017
Initial Report FDA Received Date08/29/2017
Patient Sequence Number1
Patient Age33 YR